# SDR CALA2023050801391

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 51,929 hours, 19,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Unknown
- Location: M1674
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DOOR 1L/R EMERGENCY EXIT LIGHTS ILLUM ON GROUND. CYCLED SWITCH. EXTINGUIS F/A ADVISED INTERMITEN PER CREW ONLY LIGHTS ON L SIDE ASSOCIATED WITH BATTERY PACK M1674 (REF WDM 33-51-12-4.1 SH 1)CAME ON. LIGHTS WENT OUT AFTER CYCLING SWITCH. DID NOT COME ON AGAIN IN FLIIGHT. OPS CK OK, REF AMM 33-51-00-710-801 ADD EMP:085461
